# SDR AALA202411256866

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 35,568 hours, 15,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 181A8014Y32
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WORN FUSELAGE FRAME ASSEMBLY TRACK, FOR RIGHT HAND HORIZONTAL STABILIZER FRONT SPAR SLIDING SEAL, LOCATED AT STA 1088, S11R. REPLACED FRAME ASSEMBLY PER AARD 51-00-05-1.
